Hardy operators of monotone functions and sequences in Orlicz spaces

被引:22
作者
Heinig, HP [1 ]
Kufner, A [1 ]
机构
[1] ACAD SCI CZECH REPUBL, INST MATH, CR-11567 PRAGUE 1, CZECH REPUBLIC
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1996年 / 53卷
基金
加拿大自然科学与工程研究理事会;
关键词
D O I
10.1112/jlms/53.2.256
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:256 / 270
页数:15
相关论文
共 20 条
[11]  
HEINIG HP, 1995, ST ADV MATH, P185
[12]  
HEINIG HP, 1995, IN PRESS B UN MAT IT
[13]   INTEGRAL-INEQUALITIES WITH WEIGHTS FOR THE HARDY MAXIMAL-FUNCTION [J].
KERMAN, RA ;
TORCHINSKY, A .
STUDIA MATHEMATICA, 1982, 71 (03) :277-284
[14]  
Kokilashvili Vakhtang, 1991, Weighted Inequalities In Lorentz And Orlicz Spaces
[15]   WEIGHTED INEQUALITIES FOR RIEMANN-LIOUVILLE FRACTIONAL INTEGRALS OF ORDER ONE AND GREATER [J].
MARTINREYES, FJ ;
SAWYER, E .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1989, 106 (03) :727-733
[16]  
Opic B., 1990, HARDY TYPE INEQUALIT
[17]   BOUNDEDNESS OF CLASSICAL OPERATORS ON CLASSICAL LORENTZ SPACES [J].
SAWYER, E .
STUDIA MATHEMATICA, 1990, 96 (02) :145-158
[18]  
STEPANOV VD, 1993, J LOND MATH SOC, V48, P465
[19]   K-FUNCTIONAL FOR REARRANGEMENT INVARIANT SPACES [J].
TORCHINSKY, A .
STUDIA MATHEMATICA, 1979, 64 (02) :175-190
[20]  
[No title captured]